Hi. It’s Jenny at AnxietyBoss.com. Our question today is from Donna in New York City. Is it possible to experience a seizure while taking Effexor?
If you have a family history of seizures, then it’s very probable that Effexor may increase the risk of you developing them. Before taking Effexor, ensure that your doctor is aware of this. There are several precautions that you can take to possibly avoid this, however.
First, always make sure that if you’re taking any other medications or even vitamins that they are compatible with your Effexor. Second, it’s very important to try to take it around or at the same time every day. There are some cases where patients do not take their medication at a timely manner each day who experience increased anxiety as a result. Additionally, avoid alcohol consumption as this could severely worsen your anxiety or depression and increase Effexor’s side effects.
Alongside these precautions, the greatest one of all is not to overdose. This will greatly increase your chances of experiencing a seizure.
Leave a Reply